Two-sided solutions of nonlinear differential equations with deviating arguments
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1991), pp. 30-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_12_a6,
author = {A. N. Murovtsev},
title = {Two-sided solutions of nonlinear differential equations with deviating arguments},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--33},
year = {1991},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_12_a6/}
}
A. N. Murovtsev. Two-sided solutions of nonlinear differential equations with deviating arguments. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1991), pp. 30-33. http://geodesic.mathdoc.fr/item/IVM_1991_12_a6/